Ask a doctor

A Chemical Peel 6 Weeks Ago Has Left Me With Enlarged Pores and Lines Mainly on the Cheeks?

I had a light chemical peel 6 weeks ago and it has left me with enlarged pores and lines mainly on my cheeks. My doctor has put me on cortisone and akamin tablets and trention cream. I have seen no improvement yet. I don't know what else to do . I am so upset and depressed I never have had a problem with my skin before and now I feel I have to hide my face in the sunlight. I do not want to go for any more treatments

 

 

Doctor Answers (1)

It is unlikely the steroids will be helpful.

+1

Generally peels are neutral on pore size.  However it might take one or two more months for the pores to soften after the chemical peel.  For this reason it is best not to over react to these pores.


Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.